Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Anticommuting derivations


Author: Steen Pedersen
Journal: Proc. Amer. Math. Soc. 127 (1999), 1103-1108
MSC (1991): Primary 46L57, 47B47; Secondary 46L55, 47D45
MathSciNet review: 1443402
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that there are no non-trivial closable derivations of a $C^{*}$-algebra anticommuting with an ergodic action of a compact group, supposing that the set of squares is dense in the group. We also show that there are no non-trivial closable densely defined rank one derivations on any $C^{*}$-algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L57, 47B47, 46L55, 47D45

Retrieve articles in all journals with MSC (1991): 46L57, 47B47, 46L55, 47D45


Additional Information

Steen Pedersen
Affiliation: Department of Mathematics, Wright State University, Dayton, Ohio 45435
Email: steen@math.wright.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04642-0
PII: S 0002-9939(99)04642-0
Keywords: Derivation, anticommutation, Heisenberg commutation
Received by editor(s): July 5, 1996
Received by editor(s) in revised form: July 25, 1997
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1999 American Mathematical Society